# SDR SABA980050

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 941
- Engine: Garrtt TPE33112UHR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

RDU - FLT 5215 - RIGHT ENGINE LOST RPM AND OIL PRESSURE.  SHUT THE ENGINE DOWN.  CREW DECLARED EMERGENCY.  AIRCRAFT LANDED SAFELY NO INCIDENTS.  REMOVED AND REPLACED RIGHT ENGINE IAW JE32 MM ATA 71-00-01.  (M)
